# SDR AWXA200100491

- Difficulty date: September 6, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Skin
- Part number: 6573748
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - "C" - L2 DOOR, FUSELAGE TORQUE BOX INNER SKIN 2" CRACK BS 952, BETWEEN STR 11R & 12R.  MAINTENANCE FABRICATED REINFORCEMENT STRAP AND INSTALLED IAW AWA ER 15-5345-01264-TB4, REFERENCING PROCEDURES IN BOEING SB 737-53-1094.
